# SDR DALA14017415649

- Difficulty date: March 5, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 FLOOR SUPPORT CORRODED, LBL 62,   REMOVED CORROSION IAW SRM 51-10-02,  UT INSPECTED AREA IAW NDTM PART 4 51-00-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13.  BLENDED IAW SRM 53-40-13, FIG 101.
